# SDR RAIA0012042

- Difficulty date: December 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 10,716 hours, 11,874 cycles
- Engine: Garrtt TPE33114
- Engine time: 13,517 hours, 12,179 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33114GR
- Part serial: 75018
- Condition: Fod
- Location: Left
- Part time: 13,517 hours, 12,179 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

7409-EVV-LEFT ENGINE INGESTED BIRD ON TAKE OFF ROLL CREW ABORTED TAKE OFF. MAINTENANCE INSPECTED ENGINE AND REPLACED LEFT ENGINE.
